MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC 4 (L); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC 4 (L); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780071
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified that a patient using lyric device experienced moisture in the ear canal.The hcp cleared ear and prescribed drops.

Brand Name
PHONAK LYRIC 4 (L)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key22836011
Report Number3008848788-2025-00004
Device Sequence Number9410431
Product Code ESD
UDI-Device Identifier07613389603316
UDI-Public(01)07613389603316
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
Report Date (Section F) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/31/2025
Device Age14 MO
Event Location Home
Date Report to Manufacturer07/31/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown